Journal of the Mathematical Society of Japan

Completely faithful modules and quasi-Frobenius algebras

Shizuo ENDO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 19, Number 4 (1967), 437-456.

Dates
First available in Project Euclid: 10 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260478315

Digital Object Identifier
doi:10.2969/jmsj/01940437

Mathematical Reviews number (MathSciNet)
MR0225814

Zentralblatt MATH identifier
0162.04701

Subjects
Primary: 16.50

Citation

ENDO, Shizuo. Completely faithful modules and quasi-Frobenius algebras. J. Math. Soc. Japan 19 (1967), no. 4, 437--456. doi:10.2969/jmsj/01940437. https://projecteuclid.org/euclid.jmsj/1260478315


Export citation